# SDR AWXA200200717

- Difficulty date: August 9, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 12,403 hours, 4,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5744358301300Z
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 X 8 INCH PORTION OF PANEL 621FB FOUND MISSING AFT OF L/E O/B END, JUST I/B OF NR 2 ENG PYLON.  A 4 INCH GOUGE TO HONEY COMB OF NR 2 ENG NOZZLE AT 10 O'CLOCK POSITION.  UPON REMOVAL OF PANEL 621FB DAMAGE FOUND TO RT I/B L/E SLAT O/B TRACK FAIRING, I/B & MIDDLE LANDING ASSEMBLIES, FORWARD O/B L/E ACCESS PANEL ATTACH BRACKET, AND GENERATOR FEEDER CABLES.  O/B LANDING ASSY MISSING.  MX REMOVED AND REPLACED NR 2 ENG NOZZLE, RT I/B L/E SLAT O/B TRACK FAIRING, I/B, MIDDLE, O/B LANDING ASSEMBLIES, AND FORWARD O/B L/E ACCESS PANEL ATTACH BRACKET.  SPLICED GENERATOR FEEDER CABLES I/B OF NR 2 ENG PYLON IAW STANDARD PRACTICE MANUAL CHAP 20, CONTINUITY CHECK GOOD.  ENG OPS CHECK OUT GOOD.
